# SDR SIMA20160902004

- Difficulty date: September 2, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 15,646 hours, 10,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SSI 532047, LEFT BULKHEAD CORNER AT FLIGHT COMPARTMENT THRESHOLD ABOVE FS 280.00 IS SEPARATING DUE TO CORROSION.  REPAIRED LT BULKHEAD LOWER WEB IAW SRM 53-11-10.
